# SDR ASAA2020010231742

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 27,716 hours, 8,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16307
- Condition: Inoperative
- Location: Lt Ram Air Inlet
- Part time: 27,732 hours, 8,983 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H RAM DOOR ACTUATOR FAULT DURING TEMP/ZONE CONROLLER BITE TEST. WILL NOT RESET. GROUNDED - YES. REMOVED AND REPLACED LH RAM AIR INLET ACTUATOR REF. B737-900 AMM 21-51-21. OPS AND BITES TEST GOOD.
